Journal cover image

Browse issues


Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2017 Vol. 11 No. 4

 

PagesTitle and authors
435-449Duality results for a second-order multiobjective fractional programming problem with generalised convexity
Arvind Kumar; Pankaj Kumar Garg
DOI: 10.1504/IJMOR.2017.10008663

450-469A supply chain inventory model for vendor-buyer system with defective items and imperfect inspection process
Wakhid Ahmad Jauhari; Imanuel Prasetyo Widianto; Cucuk Nur Rosyidi
DOI: 10.1504/IJMOR.2017.10008664

470-479Analysis of service surrender queue model in fuzzy system
Reeta Bhardwaj; T.P. Singh; Vijay Kumar
DOI: 10.1504/IJMOR.2017.10008665

480-496Equilibrium and mixed equilibrium problems on Hadamard manifolds
Shreyasi Jana; Chandal Nahak
DOI: 10.1504/IJMOR.2017.10008666

497-519Algorithms for l1-norm minimisation of index tracking error and their performance
Sergei P. Sidorov; Alexey R. Faizliev; Andrew A. Khomchenko
DOI: 10.1504/IJMOR.2017.10008667

520-543A review on inventory models under trade credit
Sunil Kawale; Yogita Sanas
DOI: 10.1504/IJMOR.2017.10008668

544-566A novel method for ranking fuzzy numbers based on the different areas fuzzy number
Nasser Shahsavari-pour; Azim Heydari; Mojtaba Kazemi; Mehdi Karami
DOI: 10.1504/IJMOR.2017.10008669